# SDR KCSA071008

- Difficulty date: January 10, 2007
- Submitted: January 13, 2007
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747209F
- Aircraft serial: 22299
- Aircraft time: 104,939 hours, 19,863 cycles
- Engine: Pwa JT9D7R4G2
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Broken
- Location: Bs 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT TENSION TIE ATTACH BRACKET IS BROKEN AT STA. 900, RBL 38.5.
